Posted by qbsbrown on August 10, 2009, at 17:53:13
In reply to Re: Scott, new trend. Your theory?, posted by SLS on August 10, 2009, at 17:31:54
> > Wow, adding that 200mgs sure hit me. Started to sweat, typing woresened, anxiety, felt on the brink of a nervous breakdown. I hope that this all passes. I hope that I made the right choice with this med.
> This is not what I was hoping to hear. You seem to report progress in that you are functioning better and going out more, etc. Then you report nearing a nervous breakdown. I cannot justify suggesting that you continue with this drug trial. The object was to make things better and not worse. I do not believe that 1000mg will serve you any better than 800mg. It sounds like you are experiencing withdrawal to me.
> You might need to follow a taper schedule similar to what 49er recommended. He has his Babble-Mail enabled, so you can send a message directly to him. Tell him I said hello.
> Discontinuing Tegretol might allow you to feel better as the blood level of diazepam will increase as a result.
> - Scott
It seemed to be an initial scary reaction (this has happened at other increased doses). Now settling in a bit. Much more comfy. W/o the tegretol, i can not leave the house. I can't afford to do or have that, there are things that I HAVE to be able to attend. If i were to discontinue, the flood gates of more racing thoughts would be worse, and i would return to being housebound.
I think that i'm in it for the long haul. If I do well at 800mgs for 5-7 days, then i think it might be good to continue to 1000mgs (because i could dose every 4 hours, perfect), then begin tapering.
Let me know what you think.